# SDR CA961003010

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 27340001
- Condition: Cracked
- Location: Lt Ail Outbd
- Part time: 6,564 hours
- Component: Swrngn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT AILERON OUTBOARD BALANCE WEIGHT FOUND CRACKED AT CENTRE HOLE. 6 OF 12 OTHER AIRCRAFT FOUND WITH SIMILAR PROBLEM.
